# SDR 189661

- Difficulty date: February 5, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 29,705 hours, 32,285 cycles
- Engine: Ge CT75A2
- Engine time: 22,048 hours, 22,615 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON 02/05/04, APPROX 1630 (UTC), FLT 4518 ERI-PIT.  CREW BEGAN TAKEOFF ROLL AND ENGAGED CTOT.  ONCE THE CTOT WAS ENGAGED, THE LT TORQUE BECAME ERRATIC AND FLUCTUATED.  CREW PULLED POWER BACK, ABORTED TAKEOFF AND RETURNED TO GATE.
